English  |  正體中文  |  简体中文  |  Items with full text/Total items : 57321/90918 (63%)
Visitors : 13031577      Online Users : 213
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20693

    Title: Correlation of Fuzzy Numbers by α-Cut Method
    Authors: Hung, Wen-liang;吳忠武;Wu, Jong-wuu
    Contributors: 淡江大學統計學系
    Keywords: α-cut;correlation coefficient;fuzzy number;interval-valued fuzzy number
    Date: 2002-12-01
    Issue Date: 2009-11-30 12:56:47 (UTC+8)
    Publisher: World Scientific Publishing
    Abstract: In this paper, we propose a method to calculate the correlation coefficient of fuzzy numbers by means of "α-cut". This value obtained from our formula tells us not only the strength of relationship between the fuzzy numbers, but also whether the fuzzy numbers are positively or negatively related. This approach looks better than previous methods which only evaluate the strength of the relation. Furthermore, we extend the "α-cut" method to interval-valued fuzzy numbers. The value of the correlation coefficient between interval-valued fuzzy numbers lies in the interval [-1, 1], as computed from our formula.
    Relation: International journal of uncertainty, fuzziness and knowledge-based systems 10(6), pp.725-735
    DOI: 10.1142/S0218488502001752
    Appears in Collections:[Graduate Institute & Department of Statistics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Correlation of Fuzzy Numbers by α-Cut Method.pdf769KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback